# SDR ABXA200905300026

- Difficulty date: May 30, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N712AX
- Make and model: Boeing 767-2J6
- Aircraft serial: 23307
- Aircraft time: 60,952 hours, 21,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 113T22218
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAYING SURFACE FOR PANEL 655 EB CORRODED AT LWR I/B FORWARD EDGE ON INNER SURFACE.  REPAIRED LOWER CHORD IAW B767 SRM 51-70-02 FIG 1 PG 3.
